HIGHER JET EVALUATION TRANSVERSALITY OF J-HOLOMORPHIC CURVES Oh, Yong-Geun;
In this paper, we establish general stratawise higher jet evaluation transversality of J-holomorphic curves for a generic choice of almost complex structures J (tame to a given symplectic manifold (M, )). Using this transversality result, we prove that there exists a subset of second category such that for every , the dimension of the moduli space of (somewhere injective) J-holomorphic curves with a given ramication prole goes down by 2n or 2(n - 1) depending on whether the ramication degree goes up by one or a new ramication point is created. We also derive that for each there are only a finite number of ramication profiles of J-holomorphic curves in a given homology class (M; ) and provide an explicit upper bound on the number of ramication proles in terms of and the genus g of the domain surface.
higher jet evaluation transversality;holomorphic jets;ramication profiles;distributions with points support;
J.-F. Barrard, Courbes pseudo-holomorphes equisingulieres en dimension 4, Bull. Soc. Math. France 128 (2000), no. 2, 179-206.
A. Floer, The unregularized gradient ow of the symplectic action, Comm. Pure Appl. Math. 41 (1988), no. 6, 775-813.
M. Hirsch, Differential Topology, Springer-Verlag, 1976.
L. Hormander, The Analysis of Linear Partial Differential Operators. II, Springer- Verlag, Berlin, 1983.
I. M. Gelfand and G. E. Shilov, Generalized Functions, vol 2, Academic Press, New York and London, 1968.
D. McDuff, Examples of symplectic structures, Invent. Math. 89 (1987), no. 1, 13-36.
D. McDuff, Singularities of J-holomorphic curves in almost complex 4-manifolds, J. Geom. Anal. 2 (1992), no. 3, 249-266.
Y.-G. Oh, Seidel's long exact sequence on Calabi-Yau manifolds, submitted, arXiv: 1002.1648.
Y.-G. Oh and K. Zhu, Embedding property of J-holomorphic curves in Calabi-Yau man- ifolds for generic J, Asian J. Math. 13 (2009), no. 3, 323-340.
J.-C. Sikorav, Some properties of holomorphic curves in almost complex manifolds, Holomorphic Curves in Symplectic Geometry, 165-189, Progr. Math., 117, Birkhauser, Basel, 1994.